# SDR 96ZZZX1339

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N118DA
- Make and model: Lear 35A
- Aircraft serial: 081
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Gear Assy
- Part number: 23420117
- Condition: Malfunction
- Location: Nlg
- Part time: 14,251 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE LIGHT ON.  REMOVED AND REPLACED NOSE GEAR ASSY.  CYCLED GEAR.  OPS CHECK GOOD.
